# SDR UIEA2021071521515

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,032 hours, 12,051 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROBE HEAT EICAS MESSAGE DISPLAYED ON GROUND WITH A ENG RUNNING DURING TAXI-IN TO PARKING.( T/S IAW FIM TASK 30-31 FAULT TREE 808. FOUND NO FAULTS AT THIS TIME. OPERATIONAL TESTED PITOT STATIC PROBE ANTI-ICING SYSTEM IAW AMM 30-31-00. NO FAULTS AT THIS TIME. PERFORMED ENGINE RUNS IAW AMM 71-00-00.  )
